# SDR AUS20011132

- Difficulty date: October 25, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Boeing 747338
- Engine: Rroyce RB211524D419
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 575751
- Condition: Seized
- Location: Power Lever
- Component: Power Lever, Rroyce, RB211524D4
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 ENGINE THRUST LEVER PUSH/PULL CABLE SEIZED.
